What happens when a person who has a thyroid disorder takes diphenhydramine?
14 Jan 2010
I don't know if anything severe will happen but it must be given with caution ... just is case it causes any side effects.
Please see link below ... under disease interactions.
- Diphenhydramine Information for Consumers
- Diphenhydramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diphenhydramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my level is 1 something and i am feeling worse and she said she cant increase my dose of 60mg of armour thyroid and is recomending total removal
5 answers • 23 Oct 2012
I stumbled across this website when my doctor put me on armour thyroid about a week ago. I have suffered from thyroid problems for about 12 years or ...
5 answers • 5 Jan 2013
..tsh goes from 19.45 in June to .09 in Aug this had been going on for a year . has anyone had this problem?
2 answers • 9 Aug 2013
... T4) are normal. I have 2 nodules on my thyroid: one is solid and shows calcification. Have not had the antibody test yet. Have needle biopsy next ...
4 answers • 24 Oct 2015